# SDR 95ZZZX2094

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Landing Gear
- Part time: 3,432 hours
- Component: 1013880083
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CIRCUIT BREAKER TRIPPED.  WOULD NOT RESET, GEAR PUMPED DOWN, 3 GREEN INDICATED. PERFORMED INSPECTION OF ALL ACCESSIBLE LANDING GEAR COMPONENTS AND COMPLETED SYSTEMS OPERATIONAL CHECKS.  NO DISCREPANCIES WERE FOUND DURING INSPECTION AND LANDING GEAR PERFORMS SATISFACTORILY IAW T14128.2.  BEECHCRAFT TECHNICAL REPRESENTATIVE CONSULTED. INVESTIGATION OF THIS CONDITION CONTINUED AT THIS TIME.  UPDATE:  3-29-95 - REPAIRED SHORTED WIRE ON MICROSWITCH FOR LANDING GEAR SERVICE VALVE.  VERIFIED PROPER OPERATION OF LANDING GEAR.  FINAL INSPECTION OF RII COMPLETED BY INSPECTOR.  (X)
